# SDR EIA2005003

- Difficulty date: January 27, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 95,829 hours, 22,242 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2A FIRE LOOP FLICKERING IN FLIGHT, TESTED ALL AND NR 2A WOULD ONLY RISE TO 3/4 DEFLECTION, NR 3B DID NOT TEST DEFERRED.  REPLACED FIRE DETECTION CONTROL ELECTRONIC MODULE PER MM 26-11-03, OPS CHECKED NR 2A FIRE LOOP AND 3B FIRE LOOP, OPS CHECKED OK.  FLIGHT DIVERTED TO JFK FOR MAINTENANCE PURPOSES.
